My lips are not even after juvederm lip fillers I feel bumps in my lips. What should i do? (photos)

I got juvederm lip fillers almost 3 weeks ago I noticed I could see the filler through my lip and also felt some bumps I went back to the plastic surgeon and got the bumps massaged and dissolved a little but my lips are still uneven the doctor just told me to keep massaging but I feel like now they look flat as well

Doctor Answers 4

Juvederm Lip Injections and lumps and Uneven Results NYC

I am sorry for the lumps and uneven results from your lip injection.  I would consult your treating physician about having the product dissolved with Vitrase.  Please consult an expert for the best results.  Best, Dr. Green

Lumpy lips after #Juvederm

Thank you for your question.

Repeat hyaluronidase injection should be done before other treatments are entertained.

Dr H Karamanoukian
#RealSelf100 Member

Juvederm and Lip Swelling

I suggest injection with 5fu/steroids if the hyaluronidase is not working. you need to have this evaluated by an expert. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

If you are unhappy with your Juvederm result, follow up with your physician

If you are 3 weeks out from your Juvederm treatment, the appearance of your lips now is what they will look like until your body starts to break down the filler over the next few months. If you are still noticing unevenness and lumpiness of the lips, the only way to improve that at this point is to have hyaluronidase injected to dissolve some of the filler. This will cause your lips to become more symmetrical but less full. I recommend following up with your physician to discuss this.

I hope this answer is helpful! Best of luck.

Tracy Leong, MD
San Diego Dermatologic Surgeon
4.9 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.